BibTeX record journals/dm/Pitkethly03

download as .bib file

@article{DBLP:journals/dm/Pitkethly03,
  author    = {Jane G. Pitkethly},
  title     = {Inherent dualisability},
  journal   = {Discret. Math.},
  volume    = {269},
  number    = {1-3},
  pages     = {219--237},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0012-365X(02)00756-2},
  doi       = {10.1016/S0012-365X(02)00756-2},
  timestamp = {Sat, 22 Feb 2020 14:01:42 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Pitkethly03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics